On the Ferry singularity point on the windward side of $\mathrm{V}$-shaped wings
Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 295-298
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_287_2_a8,
author = {N. A. Ostapenko},
title = {On the {Ferry} singularity point on the windward side of $\mathrm{V}$-shaped wings},
journal = {Doklady Akademii Nauk},
pages = {295--298},
year = {1986},
volume = {287},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a8/}
}
N. A. Ostapenko. On the Ferry singularity point on the windward side of $\mathrm{V}$-shaped wings. Doklady Akademii Nauk, Tome 287 (1986) no. 2, pp. 295-298. http://geodesic.mathdoc.fr/item/DAN_1986_287_2_a8/